MAUDE Adverse Event Report: C.R. BARD INC. (COVINGTON) -1018233 CLOSED WOUND SUCTION; WOUND DRAIN

C.R. BARD INC. (COVINGTON) -1018233 CLOSED WOUND SUCTION; WOUND DRAIN
Catalog Number 0070740
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/22/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that the customer was received one package of wound drain product ref # (b)(4) with a hair packaged inside with product.
 
Additional Manufacturer Narrative
The reported event is confirmed as manufacturing related.Capa 6378919 was initiated to address the reported event.Received (1) photo samples.Visual inspection of the one-photo sample noted a strand of hair on the silicone suction bulb inside the unopen packaging.Visual evaluation of the returned sample noted one unopened (without original packaging), silicone closed wound suction evacuator.Visual inspection of the sample noted a strand of hair on the silicone suction bulb inside the unopen packaging.This does not meet specification which states "the product/assembly must be free of visible, lose or etched foreign matter, solvent spills, hair, etc." this specific complaint allegation was part of a broader investigation captured in capa 6378919.The capa investigation conducted a broader review of labeling, complaints, risk management file, raw materials, and manufacturing changes for this product.Based on the results of the investigation, no additional actions can be taken at this time.Correction: d.Udi format updated with available product information per gudid.H11: sections a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
 
Event or Problem Description
 
Additional Manufacturer Narrative
The reported event is confirmed as manufacturing related.Capa 6378919 was initiated to address the reported event.Visual evaluation of the returned one-photo sample noted one opened (with original packaging), silicone evacuators wound drain.Visual inspection of the one-photo sample noted a strand of hair on the silicone suction bulb inside the unopen packaging.This does not meet specification per (b)(4), revision 12 which states "the product/assembly must be free of visible, lose or etched foreign matter, solvent spills, hair, etc.".This specific complaint allegation was part of a broader investigation captured in capa 6378919.The capa investigation conducted a broader review of labeling, complaints, risk management file, raw materials, and manufacturing changes for this product.Based on the results of the investigation, no additional actions can be taken at this time.Corrections: d, e, h.Udi format updated with available product information per gudid.H11: sections a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
CLOSED WOUND SUCTION
Common Device Name
WOUND DRAIN
Manufacturer (Section D)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer (Section G)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington, GA 30014
7707846100
MDR Report Key22895801
Report Number1018233-2025-07083
Device Sequence Number5916253
Product Code GCY
UDI-Device Identifier00801741049569
UDI-Public(01)00801741049569(17)290831(10)NGJW0297
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Company Representative,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0070740
Device Lot NumberNGJW0297
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/22/2025
Supplement Date Received by Manufacturer10/30/2025
11/12/2025
Initial Report FDA Received Date08/26/2025
Supplement Report FDA Received Date10/31/2025
11/18/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown